# SDR SWAA052456

- Difficulty date: August 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 57,623 hours, 42,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517685
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE FRAME INNER CHORD CRACKED AT BS 348.2, STR 15L.  REMOVED AND REPLACED INNER FRAME CHORD PER SRM.
